# SDR ASAA2017081121610

- Difficulty date: August 11, 2017
- Submitted: August 14, 2017
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 41,079 hours, 12,415 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 820037709
- Condition: Detached
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR EXIT LIGHT COVER FELL OFF GROUNDED - YES. SECURED R1 DOOR EXIT LIGHT LENS COVER.
